MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO; GENERATOR, OXYGEN, PORTABLE
Model Number 1068987
Medical Device Problem Codes Overheating of Device (1437); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging burning smell.The unit was swapped for another device and confirmed that the customer also detected a burning odor and tagged as "out of service" and placed on workbench.Customer attempted to power on the device using the ac adapter but the unit did not respond but noticed the green light on the adapter was flashing rather than remaining solid.Customer stated they tried to power the unit using a fully changed butter but failed to turn on.Contacted the repair center regarding their issues and suggested a possible thermal event and a faulty pc board.There was no patient harm or injury reported with this notification.During the evaluation of the device at the manufacturer product investigation laboratory (pil) for evaluation, pil able to confirm the customer allegation of burning smell due to thermal damage on the pca.The unit arrived at pil without battery and power supply.During the internal inspection it was showed a black residue on the back enclosure (indicative of a thermal event on the pca).Thermal damage on the pca (q2 and q6), sieve cans are the original cans from when the unit was manufacturer.A dust-like contamination in the rear enclosure.Dust-like contamination in front enclosure.In conclusion, the unit had thermal damage to the pca on the compressor motor driving circuit (q2 and q6) which was caused by high pressure from compacted/bridged sieve material.The thermal damage was isolated to the pca substrate.There was no evidence of thermal creep to anywhere else in the unit.

Brand Name
SIMPLYGO
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24806900
Report Number2518422-2026-010521
Device Sequence Number21499545
Product Code CAW
UDI-Device Identifier00606959005723
UDI-Public(01)00606959005723
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1068987
Device Catalogue Number1068987
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown